Reply To: Insulin overdose

HGH Forums Insulin Forum Insulin overdose Reply To: Insulin overdose

#1600
Kerman
Participant

well, from as much as I can think of it, the hospital is just going to put him on a glucose drip. or at least that’s what I would imagine them to do. generally, the insulin can be dangerous for everybody, it doesn’t matter if it’s a diabetic person or not. anything what’s less and anything that’s in excess is a bad thing, regardless who’s having it… whatever the case, now, the most important thing is that this mistake has been spotted (and I guess that it was spotted immediately) which means that your father is going to get the care that he needs to get. I guess that as soon as they have been said this, the paramedics may also have been able to give him an immediate treatment in order to counteract the insulin. whatever the case, as I said, the most important thing is that they noticed it as it would have been much worse if they wouldn’t notice that. so that’s a positive thing. I send you my best wishes and I really hope that your father is going to stabilize as soon as possible. good luck!